# SDR SWAA2022012783587

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) TRANSVERSE WEB IS CRACKED AT O/B END UPPER LEG JUST I/B OF PROGRAM ROLLER SUPPORT ARM ATTACH POINT / REMOVED AND REPLACED TRANSVERSE WEB FITTING OF O/B END AND I/B OF PROGRAM ROLLER ARM SUPPORT IAW SOPM 20-50-01 84036 22JUN17
